Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What is the cause and remedy for recurring pimples on the back ?

My mother gets small pimples-like on her back. Our family Dr recommended to use Labote-GM (Neo) cream. Whenever she stops using this cream, they come again. What is the reason for this & any solution?
Asked On : Thu, 4 Aug 2011
Answers:  3 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for choosing HCM.,

Pimple like lesions on the back are

called ......ACNE VULGARIS.....,

body type...due to..,

Hormonal imbalance...,

It is common in Adolscent, young...,

and postmenopausal ages...,

So follow this treatment...,

1) Back thorough wash with Fash bar..,

2) Apply 5% Benzoyl peroxide....(Persol 5%)..,

3) Tab Doxycycline 100 mg daily for 10 days..,

will give resutl...,

Don't use Lobate GM....bcoz it is steroidal cream..,

Withdrawal of cream will produce pimple like lesions...,

that is called STEROID ACNE....So stop this tube...,

Follow the above said treatment...ok...good luck..,
Answered: Mon, 27 Feb 2012
I find this answer helpful
Dermatologist Dr. Pradeep kumari's  Response
Lobate-GM would infact worsen the tendency of getting pimples . So first it's necessary to stop applying it to limit further damage.
Applying benzac Ac 2.5% gel daily at night over back will be a good starting point before you see a dermatologist in your city and get a proper treatment.
Answered: Mon, 27 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
hi welcome to health care magic.see applying ointment is suppression firstly you should confirm the diagnosis by the help of may be due to infection or anything else.your mother having diabetes?if yes then it takes time to heal.
Answered: Thu, 4 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor